# SDR UIEA2015122200790

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,804 hours, 16,442 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO INTERIOR OF ENG NR 2 LT COWL.  ACCOMPLISHED EO 6771A013 & ENG COWLING NR 2 ENG & LT FAN COWL INTERNAL SKIN DELAMINATED.  DAMAGE REPAIR COMPLETED PART 1.
